Volume 21, issue 1 (2017)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 26
Issue 4, 1435–1905
Issue 3, 937–1434
Issue 2, 477–936
Issue 1, 1–476

Volume 25, 7 issues

Volume 24, 7 issues

Volume 23, 7 issues

Volume 22, 7 issues

Volume 21, 6 issues

Volume 20, 6 issues

Volume 19, 6 issues

Volume 18, 5 issues

Volume 17, 5 issues

Volume 16, 4 issues

Volume 15, 4 issues

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 5 issues

Volume 11, 4 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 3 issues

Volume 7, 2 issues

Volume 6, 2 issues

Volume 5, 2 issues

Volume 4, 1 issue

Volume 3, 1 issue

Volume 2, 1 issue

Volume 1, 1 issue

The Journal
About the Journal
Editorial Board
Editorial Interests
Editorial Procedure
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1364-0380
ISSN (print): 1465-3060
Author Index
To Appear
 
Other MSP Journals
Vanishing of cohomology and parameter rigidity of actions of solvable Lie groups

Hirokazu Maruhashi

Geometry & Topology 21 (2017) 157–191
Bibliography
1 M Asaoka, Deformation of locally free actions and leafwise cohomology, from: "Foliations: dynamics, geometry and topology" (editors J Á López, M Nicolau), Springer (2014) 1 MR3331484
2 O Baues, B Klopsch, Deformations and rigidity of lattices in solvable Lie groups, J. Topol. 6 (2013) 823 MR3145141
3 B Farb, L Mosher, On the asymptotic geometry of abelian-by-cyclic groups, Acta Math. 184 (2000) 145 MR1768110
4 H Maruhashi, Parameter rigid actions of simply connected nilpotent Lie groups, Ergodic Theory Dynam. Systems 33 (2013) 1864 MR3122154
5 H Maruhashi, Vanishing of cohomology and parameter rigidity of actions of solvable Lie groups II, preprint (2016)
6 S Matsumoto, Y Mitsumatsu, Leafwise cohomology and rigidity of certain Lie group actions, Ergodic Theory Dynam. Systems 23 (2003) 1839 MR2032491
7 M V Milovanov, The extension of automorphisms of uniform discrete subgroups of solvable Lie groups, Dokl. Akad. Nauk BSSR 17 (1973) 892 MR0349902
8 N Ogasawara, Quasiisometric classification of groups obtained from n by HNN extension performed several times, Masters thesis, Kyoto University (2012)
9 M S Raghunathan, Discrete subgroups of Lie groups, 68, Springer (1972) MR0507234
10 D Witte, Superrigidity of lattices in solvable Lie groups, Invent. Math. 122 (1995) 147 MR1354957